Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tics due to stress - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   I have chronic tics (rapid hand movements over and over maybe 20 times a day)....trouble sleeping....Anger issues....Racing thoughts all the time.....and I also chew the skin off of all my finger tips....(which I guess from researching is a form of OCD).......I'm also extremely impulsive....and have a very addicting personality....I worry alot also.....what is wrong with me?? I feel like I am losing it all of a sudden.....
Doctor :   Hi
Doctor :   lwt me read
User :   no problem
Doctor :   may i know tour age
User :   i turned 26 a couple days ago...
Doctor :   any issues with the heart beat
Doctor :   like it is rapid at times
User :   yes when I heart beats like crazy
Doctor :   sweating ?
User :   yes I have major sweating problems
User :   I have to use special deodorant
Doctor :   is this all from your childhood or developed recently
User :   I have had tics my whole life and sweating problems my whole life
User :   this other stuff is fairly new
User :   It seems like everything has just went out of control all of a sudden...
Doctor :   do you also get headache ?
User :   I used to get them a ton as a kid
User :   not so much now.....maybe 1 every 2 weeks
Doctor :   may i know your occupation ?
User :   XXX
Doctor :   you said you worry a lot
Doctor :   what is that you worry ?
User :   I worry about stupid things...
Doctor :   like ?
User :   like at night if i hear a noise i think someone is breaking in
User :   and it keeps me up
User :   or if the electric flashes on and off....the house will burn down
Doctor :   do you have any excess pressure at the work or from home
User :   not really
User :   my job is pretty easy there is no stress
Doctor :   is there any history of family member having such problems ?
User :   No
User :   I only used to tic when I was I tic constantly....its out of control...
Doctor :   is this tic affecting your daily activity
User :   its affects my heart now....I always feel like Im going to have a heart attack one day
User :   Its embarrasing....but I guess it doesnt affect my activity
Doctor :   ok
Doctor :   did you consult a doctor for your problems ?
User :   No
Doctor :   from the description you have provided you are suffering from stress
Doctor :   it is the physical and psychological response of the body to the stress
Doctor :   as the tics have become more addictive and it is irresistible to stop by yourself you need professional help
User :   ok
Doctor :   you need to consult a general physician or a psychiatrist to get this tic out of your life
Doctor :   do you have any hobby
User :   are there meds that stop tics? I didnt think there were....
User :   I play sports and fish....I have hobbies...
Doctor :   stopping a tic is multimodality
Doctor :   only medication do not help
Doctor :   there are medicines along with the cognitive behavior therapy and and stimulus and response prevention programme
User :   So i should see a psychiatrist or psychologist?
Doctor :   psychiatrist
User :   Ok
User :   thanks for your help....
Doctor :   thanks for consulting health care magic
Doctor :   we are available 24/7
Doctor :   if you have any medical query please do log in
User :   thanks I will..
Doctor :   bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor